# SDR QXEA200603097

- Difficulty date: November 12, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N613QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10045
- Aircraft time: 12,773 hours, 9,292 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 YYC - RIGHT LOWER WING LEADING EDGE SKIN HAS LOOSE AND MISSING RIVETS AT WS 88.  REPAIRED IAW SRM 51-42-06, 51-42-02.
